Couldn't find what you looking for?

TRY OUR SEARCH!

Hey I'm a 21 year old female.. I was taking Wellbutrin for about 2 months last year. It was 300mg/day.
Back then I was fine, there were no major side effects aside from extreme thirst. My prescription ran out at some point and now, a year later, i got it rewritten and am dealing with some nasty side effects.
Some of which are:
-Lack of motivation to get out of bed.
-Trouble walking, especially up stairs, due to muscle aches.
-Terrible back and neck pain.
-Lethargy, sleeping about 15+ hours a day.
-Constant sweet or gross sour taste in mouth.
-Trouble standing up straight, always slouching, I find I breathe better that way.
----
Wellbutrin makes my moods more stable but these things, especially the leg and back pain are really agonizing.
----
I also take Klonapin .5mg for sleep and mercilon oral contraceptive.
maybe there is a contradiction?

I would really really appreciate some help on this... Thanks..

Loading...

Might be that you had real wellbutrin before but this time you have been prescribed a generic version. Generic Wellbutrin has been proven to be considerably less effective than the real McCoy. And yes, the Klonapin and BCP could also have something to do with it. If you're sleeping 15 hours a day do you really need the Klonapin to help you sleep more? Hope you feel better :-D
Reply

Loading...